# SDR DHL9870828C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B L/E COVE WBL 92.8 ANGLE REPAIR JUST BELOW TOP SKIN CRACKED.  REMOVED ANGLE AND REPLACED PER SRM 51-30-2, 16 X 6.  N/R 2374
